Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV or HEP B
Aug 19, 2002

I had had unprotected sex 5 weeks to the day. On the 9 th day I developed rash Hives and swollen lymph nodes. I went to see both my dermatologist and regular docotr. The dermatologist gave me Zrtec and the hives went away at 90 only getting a few here and there. My doctor gave a blood test and everything came out fine. I know HIv takes three month but i am still very concerned. As a result I have a few questions.

1) During acute Viral syndrome, when you first developed the symptoms will the drugs suppress those flu liek sympmtoms or the immune system is so weak that it will not respond.

2) I took Zrtec and my hives went away would that be a sign that it is not HIV (although we cannot know for sure) because the anti-histamines made the hives go away.

3) In your experience have you ever heard of hives being indicatives of Acute Viral syndrome.

4) Can hives occur with hepatitis B.

I appreciate you taking the time to answer. It really means a lot to me.

Sincerely

maxwell

Response from Dr. Rodriguez-Torres

To my knoledge urticaria or hives are not associated to acute viral hepatitis.



Previous
Trush HIV or Hepatitis
Next
Can't donate blood

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement